MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMKREVERSE SHOULDER SYSTEM 04.01.0173 GLENOSPHERE 39XØ27; SHOULDER SYSTEM GLENOSPHERE

MEDACTA INTERNATIONAL SA GMKREVERSE SHOULDER SYSTEM 04.01.0173 GLENOSPHERE 39XØ27; SHOULDER SYSTEM GLENOSPHERE
Model Number 04.01.0173
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 10/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05-oct-2022: lot 2115427: (b)(4) items manufactured and released on 22-feb-2022.Expiration date: 2027-feb-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.Clinical evaluation performed by medical affairs director: revision 1 month and 3 weeks after the primary rsa due to anterior dislocation.The components remained intact and we cannot detect any hint of a defect that led to the problem.These events are normal originated by progression of disease to the soft tissues or insufficient re-establishment of soft tissue tension after the operation.No further conclusion can be drawn with the elements at hand.Additional component involved: batch review performed on 05-oct-2022: reverse shoulder system 04.01.0122 humeral reverse hc liner ø39/+0mm (k170452) lot 2114978: (b)(4) items manufactured and released on 01-dec-2021.Expiration date: 2026-nov-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 1 month and 3 weeks after the primary surgery, the patient came reporting pain due to anterior dislocation of the liner from the glenosphere and the cause is unknown.The surgeon revised the liner and the surgery was completed successfully.

Brand Name
GMKREVERSE SHOULDER SYSTEM 04.01.0173 GLENOSPHERE 39XØ27
Common Device Name
SHOULDER SYSTEM GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15698469
Report Number3005180920-2022-00800
Device Sequence Number6258501
Product Code PHX
UDI-Device Identifier07630040706605
UDI-Public07630040706605
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0173
Device Catalogue Number04.01.0173
Device Lot Number2115427
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2022
Initial Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale